A legendre spectral element method for eigenvalues in hydrodynamic stability

Hill, A. A. and Straughan, B. (2006) A legendre spectral element method for eigenvalues in hydrodynamic stability. Journal of Computational and Applied Mathematics, 193 (1). pp. 363-381. ISSN 0377-0427

Full text not available from this repository

Publisher's URL: http://dx.doi.org/10.1016/j.cam.2005.06.011


Item Type:Article
Uncontrolled Keywords:spectral methods, porous media, sparse matrices, hydrodynamic stability
Faculty/Department:Faculty of Health and Applied Sciences > Department of Biological, Biomedical and Analytical Sciences
ID Code:17327
Deposited By: Dr A. Hill
Deposited On:21 Sep 2012 10:18
Last Modified:12 Aug 2013 08:07

Request a change to this item

Copyright 2013 © UWE better together